# SDR 96ZZZX2417

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6185N
- Make and model: Cessna T210N
- Aircraft serial: 21062956
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 12121315
- Condition: Cracked
- Location: Stab Attach
- Part time: 2,292 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSTALLATION OF HORIZONTAL STABILIZER ATTACH BULKHEAD MOD PER SB SEB 88-3, DYE PENETRANT INSPECTION OF BULKHEAD REVEALED SEVERAL CRACKS AROUND THE TOP RIVET HOLE UNDER THE LT DOUBLER, .3125 INCH LONG, AND VISIBLE BEYOND DOUBLER ON RT FORE AND AFT DOUBLERS.  TOP RIVET HAD SHEARED AND DOUBLERS WERE PULLING AWAY FROM BULKHEAD.
